# SDR 2008FA0000666

- Difficulty date: September 10, 2008
- Submitted: October 7, 2008
- Operation: General aviation
- Aircraft: N905LC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600334
- Aircraft time: 7,599 hours, 5,032 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5533000095
- Condition: Cracked
- Location: Rudder
- Part time: 7,599 hours, 5,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FORWARD RUDDER SKIN IS CRACKED 2.5 INCHES, THIS WAS FOUND DURING ROUTINE PHASE INSPECTIONS.  THE RUDDER SKIN PART NUMBER IS 5533000-95.  THIS IS THE THIRD CRACK FOUND IN THE SAME LOCATION ON THE SAME MODEL AIRPLANE THIS CALENDER YEAR.
